# SDR GTIA2025062638968

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 29,261 hours, 12,966 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUME EVENT JUST AFTER TAKE OFF THERE WERE REPORTS OF OIL SMELL IN THE AFT OF THE AIRCRAFT. WE FOLLOWED PROCEDURE WHICH LED TO BLEED 2 OFF AND RETURN TO AIRPORT. DESCRIPTION OF ODOR/FUMES: PERSISTENT OIL/OIL BURNING/PUNGENT/IRRITATING/BURNING EYE SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFT CABIN. VISIBLE SMOKE/HAZE. MEDICAL ATTENITON RQUIRED, EMS.-IAW TSM 05-50-00-810-831-APERFORMED ECS DECONTAMINATION OF PACK 2 IAW AMM 21-00-00. R+R -PACK 2 RECICULATION FILTER IAW AMM 21-21-41. OPS CHECK NORMAL
